National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 283960

History of Changes from the VAERS Wayback Machine

First Appeared on 12/8/2009

VAERS ID: 283960
Age:
Gender:Female
Location:Unknown
Vaccinated:2007-05-14
Onset:2007-05-14
Submitted:2007-06-14
Entered:2007-06-18
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 0 UN / UN
MNQ: MENINGOCOCCAL (MENACTRA) / SANOFI PASTEUR - / - UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Syncope

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications:
Current Illness:
Preexisting Conditions: Unknown
Diagnostic Lab Data: Unknown
CDC 'Split Type': WAES0705USA02779

Write-up:Information has been received from a licensed visiting nurse, via a company representative, concerning a female student in twelfth grade, who on 14-MAY-2007 was vaccinated at a high school health fair, with the first dose of Gardasil. Concomitant therapy included MENACTRA. The nurse reported that after receiving the vaccination, the patient fainted, and later recovered on the same day, 14-MAY-2007. The patient sought unspecified medical attention. No further information is expected.


Changed on 4/7/2010

VAERS ID: 283960 Before After
Age:
Gender:Female
Location:Unknown
Vaccinated:2007-05-14
Onset:2007-05-14
Submitted:2007-06-14
Entered:2007-06-18
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 0 UN / UN
MNQ: MENINGOCOCCAL (MENACTRA) MENINGOCOCCAL CONJUGATE (MENACTRA) / SANOFI PASTEUR - / - UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Syncope

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications:
Current Illness:
Preexisting Conditions: Unknown
Diagnostic Lab Data: Unknown
CDC 'Split Type': WAES0705USA02779

Write-up:Information has been received from a licensed visiting nurse, via a company representative, concerning a female student in twelfth grade, who on 14-MAY-2007 was vaccinated at a high school health fair, with the first dose of Gardasil. Concomitant therapy included MENACTRA. The nurse reported that after receiving the vaccination, the patient fainted, and later recovered on the same day, 14-MAY-2007. The patient sought unspecified medical attention. No further information is expected.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=283960&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166